# SDR AU961079

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S1236C60155
- Condition: Deteriorated
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE FAILED - LOSS OF HYDRAULIC FLUID - DURING PRESSURETESTING THE HOSE EXPANDED BETWEEN THE BRAIDING - HOSE INTERIOR DETERIORATED AND CONTAMINATED THE HYDRAULIC SYSTEM
